# SDR AALA981593

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1955 - EN ROUTE DFW-SFO, APPROACHING 10,000 FT, CREW NOTED SMOKE ODOR IN COCKPIT, FOLLOWED BY FLIGHT ATTENDANT REPORT OF SMOKE IN CABIN.  FAINT VISUAL OF SMOKE IN COCKPIT.  STRONG ODOR IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  RAN ENGINES, OPERATED PACKS, INSPECTED ACMS, RECIRCULATING FAN AND ELECTRICAL COMPONENTS IN AIR CONDITIONING.  UNABLE TO DUPLICATE OR FIND ANY DISCREPANCIES.  AIRCRAFT RETURN TO SERVICE DEPENDENT ON FUNCTIONAL CHECK FLIGHT FINDINGS.  PERFORMED FUNCTIONAL CHECK FLIGHT, WITH NO SMOKE NOTED.  (M)
